Results 1 to 2 of 2
Advice appreciated
  1. #1
    Lisajarvis is offline Junior Member
    Join Date
    Dec 2015
    Posts
    23

    Default Advice appreciated

    Day 8 and this no energy is really making me frustrated now and rls. How long approx will this last?

  2. #2
    Ehm n Ehms is offline Member
    Join Date
    Dec 2015
    Location
    On the left
    Posts
    184

    Default

    Quote Originally Posted by Lisajarvis View Post
    Day 8 and this no energy is really making me frustrated now and rls. How long approx will this last?
    It's different for everyone. My Dr put me on recipe because my RLS is so bad. It's a parkinson's drug and a Dopamine agonist, which means it boots the dopamine levels in the Brain but it doesn't get you high. Parkinson's parties takes it because of the full body RLS deal they have going on because theirs a disconnect in their brain that inhibit's the dopamine from getting to where it need to go.

    The REASON WE have RLS is because the opiates were artificially producing the dopamine in our brains for so long that when we get off some of us have dopamine levels that just drop off the chart, and may need Reqip for a short while till it passes. It's been 26 days for me and if i don't take it before bed i'm all shaky down there and can't sleep..

    Maybe ask your Dr about that.

    As for No energy, B-6 B-12 sublingual helps. L-Tyrosine is a good pick me up but in higher doses (over 2,000mg) can give you the caffeine jitters.

    The heavy lazy feeling should subside soon, but expect sleep to be the last to fully return.....

    --Ehm

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22